# SDR IXXA9673

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Part time: 75,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A LEFT WING TRAILING EDGE HONEYCOMB PANEL WAS FOUND DELAMINATED ON THE LEFT WING UPPER SURFACE BETWEEN STATIONS XRS 436. AND XA 588.5.  THE PANEL WAS REPAIRED IAW DRAWING 8-57-066-96, WHICH IS FAA DER APPROVED.  (X)
